Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I had unprotected sex on Nov. 13, around the time I think I was ovulating(have a normal 26 day cycle, regular like clockwork, last for 4-5 days), took plan B about 92 hours later, my period was scheduled to start on Nov. 26, but it started on Nov. 23. and got another one after that on Dec. 18. Took about 7 hpt all came back negative. But my stomach seems to have a fullness feeling, could I still be pregnant even though I have had 2 regular periods. I am thinking its all in my head and just my bad eating and stress that is causing me to feel this way. Any advice would be nice. Thanks to all who read my post.

Loading...

PLAN B will cause these types of period changes...

Even if your period is not due for 2-3 weeks, after plan B use you can have bleeding 1 week later.

Plan B does cause these changes, what you describe is totally normal and it sounds unlikely that pregnancy had occured.
Reply

Loading...

The same thing is happening to me so I've been freaking out as well, I don't believe I'm pregnant but I thought my body was failing on because id have severe pain from my chest to the lower abdominal the doctors didn't know what's wrong and said I wasn't pregnant,, then I remember taking plan b......and it may have worked but the cost of these side effects aren't worth it.
Reply

Loading...

I Jus want to kno did it work for you since you took it on day 4

Reply

Loading...